English version English version
mgr
Robert Jankowski
doktorant

Pokój: 140
Telefon: (+48) 42 631-38-52
e-mail:
Dyżur: -

Publikacje naukowe:

  • Ewa Schmeidel, Robert Jankowski, Asymptotically zero solution of a class of higher nonlinear neutral difference equations with quasidifferences, Discrete Contin. Dyn. Syst. Ser. B, 19 (8) (2014), 2691 - 2696, JCR
  • Marek Galewski, Robert Jankowski, Magdalena Nockowska-Rosiak, Ewa Schmeidel, On the existence of bounded solutions for nonlinear second order neutral difference equations, Electron. J. Qual. Theory Differ. Equ., 72 (2014), 1-12, JCR
  • Robert Jankowski, E. Schmeidel, Almost oscillation criteria for second order neutral difference equation with quasidifferences, Int. J. Difference Equ., 9 (2014), 77-86
  • Robert Jankowski, E. Schmeidel, J. Zonenberg, Oscillatory properties of solutions of the fourth order difference equations with quasidifferences., Opuscula Mathematica, 34 (2014), 789–797
  • Robert Jankowski, E. Schmeidel, Almost oscillatory solutions of second order difference equations of neutral type,, Recent Advances in Delay Differential and Difference Equations, Springer Proceedings in Mathematics & Statistics, 94 (2014), 121-130

Instytut Matematyki Wydział FTIMS Politechnika Łódzka, 90-924 Łódź, ul. Wólczańska 215, tel. 42 631-36-17, fax. 42 631-38-65